Volume of an N-Simplex by multiple Integration.

Richard S. Ellis

Elemente der Mathematik (1976)

  • Volume: 31, page 57-59
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Ellis, Richard S.. "Volume of an N-Simplex by multiple Integration.." Elemente der Mathematik 31 (1976): 57-59. <http://eudml.org/doc/141172>.

author = {Ellis, Richard S.},
journal = {Elemente der Mathematik},
pages = {57-59},
title = {Volume of an N-Simplex by multiple Integration.},
url = {http://eudml.org/doc/141172},
volume = {31},
year = {1976},

AU - Ellis, Richard S.
TI - Volume of an N-Simplex by multiple Integration.
JO - Elemente der Mathematik
PY - 1976
VL - 31
SP - 57
EP - 59
UR - http://eudml.org/doc/141172
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.